# SDR DALA2024012401097

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 8,525 hours, 4,042 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN STARTING RIGHT ENGINE FAINT FUME SMELL LIKE DIRTY SOCKS DISSIPATED QUICKLY. ON DESCENT FUME SMELL CAME BACK WITH ENGINES AT IDLE. COMPLIED WITH NO GO ODI 2172 CONFIRMED SOURCE FROM RIGHT ENGINE REQUIRD BOROSCOPE PER WORK CARD 0550-6001WIP 887448 PERFORMED BSI INSPECTION OF ESN: 736189 (POS2) TO CHECK FOR OIL WETTING/ STAINING. FOUND HPC 3 HAS OIL STAINS AND WETTING BUT NO POOLING. PROP OPS M. MCDONALD CONCURS WITH FINDINGS AND ALLOWED TO USE ER/A 613840-14TR REV. A PERFORMED BSI OF #3 BEARING - LOG. 5408156 COMPARTMENT PER ER/A 613840 - 14TR REV A - FOUND NO DAMAGE AND LAST CHANCESCREW WAS CLEAR. RIGHT ENG BLEED DEFERRED RF LOG 5408157 PER ER/A 613840-14TR REV A RAN LEFT ENGINE WITH BOTH PACKS NO ORDOR PRE
